# SDR AALA20050241

- Difficulty date: April 3, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- Engine: Ge CF680C2A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Inoperative
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCO - INABILITY TO FEED FORWARD TO ENGINES FROM INNER FUEL TANKS.  ALL PUMPS OPERATE OK.  REPLACED FUEL QUANTITY CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
